# SDR MALA110132

- Difficulty date: May 31, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 9,462 hours, 6,292 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Structure
- Condition: Cracked
- Location: Floor Plate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR PLATE AT WL 79.50, RT SIDE 193.00 INSIDE FORWARD EQUIPMENT COMPARTMENT. REPAIRED CRACKED FLOOR PLATE AT WL79.50, RT SIDE 193.00 IAW EO R53122, REV 02, JUN 11.
